Über das Dirichletsche Prinzip

E. Kamke; G.G. LORENTZ

Mathematische Zeitschrift (1949)

  • Volume: 51, page 217-232
  • ISSN: 0025-5874; 1432-1823

How to cite


Kamke, E., and LORENTZ, G.G.. "Über das Dirichletsche Prinzip." Mathematische Zeitschrift 51 (1949): 217-232. <http://eudml.org/doc/169071>.

author = {Kamke, E., LORENTZ, G.G.},
journal = {Mathematische Zeitschrift},
keywords = {Partial differential equations},
pages = {217-232},
title = {Über das Dirichletsche Prinzip},
url = {http://eudml.org/doc/169071},
volume = {51},
year = {1949},

AU - Kamke, E.
TI - Über das Dirichletsche Prinzip
JO - Mathematische Zeitschrift
PY - 1949
VL - 51
SP - 217
EP - 232
KW - Partial differential equations
UR - http://eudml.org/doc/169071
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.